www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3775

Title: RESTRICTION OF PROJECTIVE GROUP-REPRESENTATIONS TO SUBGROUPS AND CENTRALIZERS
Authors: NAUWELAERTS, Erna
DELVAUX, Lydia
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF ALGEBRA, 157(1). p. 63-79
Notes: NAUWELAERTS, E, UNIV LIMBURG,LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3775
ISI #: A1993LF29800005
ISSN: 0021-8693
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.